# SDR ASOA20140829109

- Difficulty date: August 29, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 38,105 hours, 28,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE CREW REPORTED THAT THE EMERGENCY LIGHT IN THE GALLEY WAS INOPERATIVE. MAINTENANCE R & R THE AFFECTED EMERGENCY LIGHT INVERTER, OPS TESTED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
